# SDR CHQ00027

- Difficulty date: October 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N96CQ
- Make and model: Saab SF340A
- Aircraft serial: 96
- Aircraft time: 32,704 hours, 34,948 cycles
- Engine: Ge CT75A1
- Engine time: 31,211 hours, 31,583 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT HAND ENGINE PEGGED OUT AND RIGHT HAND ENGINE POL PRESSURE LIGHT CAME ON.
